@Article{AAMM-2-118, author = {Amin Gholami and Davodi and and 20529 and and Amin Gholami Davodi and Davood Domiri and Ganji and and 20530 and and Davood Domiri Ganji}, title = {Travelling Wave Solutions to the Zhiber-Shabat and Related Equations Using Rational Hyperbolic Method}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2010}, volume = {2}, number = {1}, pages = {118--130}, abstract = {

This paper presents the application of a new method for obtaining new exact solutions of some well-known nonlinear partial differential equations. The Rational Hyperbolic method is used for handling the Zhiber-Shabat equation and the related equations such as Liouville, Sinh-Gordon, Dodd-Bullough-Mikhailov and Tzitzeica-Dodd-Bullough equations. We show power of the Rational Hyperbolic method that is simple and effective for solving nonlinear partial differential equations.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.09-m0939}, url = {http://global-sci.org/intro/article_detail/aamm/205.html} }